# SDR GLBA2001030

- Difficulty date: February 6, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- Aircraft time: 10,022 hours, 13,140 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Condition: Failed
- Location: Rt Propeller
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O, RIGHT PROP RMP INDICATOR DROPPED OFF.  INSPECTED, SWAPPED INDICATORS CND OPS CHECKED GOOD.
